Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How can I gain weight as I am too thin ?

HI , this is thejaswi.im 21 years old.im too thin..it is embarassing..my body weight is just 38 kgs. i hav done thyroid tests.i dont have any thyroid problems.please suggest me some treatment to get rid of this problem.
Asked On : Sun, 17 Apr 2011
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Dietitian & Nutritionist 's  Response
Hi Thejaswi
Welcome to Health Care Magic

Here u r some advices for gaining some weight:
- Use a food supplement named "PediaSure", put 2 tablespoons on 1 cup of full cream Milk Twice per day, one in the morning & the other in the evening
- Eat Plenty of Healthy food like fruits & vegetables
- Drink daily 4 cups of Juice (Pineapple - Mango - Apple - Cocktails) per day

These advices will give u 1 Kg per week, so watch urself & stop using the drug & high calories juices after u need to stop weight gain

Thanks
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor